EconPapers    
Economics at your fingertips  
 

Lyapunov Functions for Time-Scale Dynamics on Riemannian Geometries of the Simplex

Marc Harper () and Dashiell Fryer ()

Dynamic Games and Applications, 2015, vol. 5, issue 3, 318-333

Abstract: We combine incentive, adaptive, and time-scale dynamics to study multipopulation dynamics on the simplex equipped with a large class of Riemannian metrics, simultaneously generalizing and extending many dynamics commonly studied in dynamic game theory and evolutionary dynamics. Each population has its own geometry, method of adaptation (incentive), and time-scale (discrete, continuous, and others). Using information-theoretic measures of distance we give a widely-applicable Lyapunov result for the dynamics. Copyright Springer Science+Business Media New York 2015

Keywords: Evolutionary dynamics; Evolutionary stability; Lyapunov functions; Riemannian geometry; Time-scale calculus (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s13235-014-0124-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:5:y:2015:i:3:p:318-333

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13235

DOI: 10.1007/s13235-014-0124-0

Access Statistics for this article

Dynamic Games and Applications is currently edited by Georges Zaccour

More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:dyngam:v:5:y:2015:i:3:p:318-333